Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Proof of a Theorem of Widder Based on the Mikusinski Calculus

Hisashi Choda and Marie Echigo
The American Mathematical Monthly
Vol. 71, No. 10 (Dec., 1964), pp. 1110-1112
DOI: 10.2307/2311409
Stable URL: http://www.jstor.org/stable/2311409
Page Count: 3

You can always find the topics here!

Topics: Mathematical theorems, Proof calculi
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Proof of a Theorem of Widder Based on the Mikusinski Calculus
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1110
    1110
  • Thumbnail: Page 
1111
    1111
  • Thumbnail: Page 
1112
    1112